# SDR DALA2023042103139

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,007 hours, 31,266 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FITTING FOR FIXED STRUT AT AFT FACE RH MLG. SUMMARY OF NRC 00489: CORROSION LEVEL 2. FITTING FOR FIXED STRUT AT AFT FACE RH MLG WAS REPAIRED PER PRI 607264-14 REV 0 AND ER/A 607264-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. (LP #2729276)
